Periodic solutions and their connecting orbits of Hamiltonian systems

Chao Nien Chen, Shyuh yaur Tzeng

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This article deals with second order periodic Hamiltonian systems. We apply variational methods to obtain non-constant periodic solutions. For the time reversible Hamiltonian systems, there exist connecting orbits joining pairs of periodic solutions. Our methods can also be used to treat heteroclinic orbits connecting an equilibrium to a periodic solution.

Original languageEnglish
Pages (from-to)121-145
Number of pages25
JournalJournal of Differential Equations
Volume177
Issue number1
DOIs
Publication statusPublished - 2001 Nov 20

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this